# SDR UALA2013040302203

- Difficulty date: March 31, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,587 hours, 23,285 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 65
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, APU FADEC SHOWS LRU STARTER FAULT .  REPLACED STARTER.
